Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 91083, 23 pages
http://dx.doi.org/10.1155/JAMSA/2006/91083

Sumudu transform fundamental properties investigations and applications

1Faculty of Information Technology, Arab Open University, P.O. Box 3322, Safat 13033, Kuwait
2Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 3 May 2005; Revised 20 October 2005; Accepted 20 October 2005

Copyright © 2006 Fethi Bin Muhammed Belgacem and Ahmed Abdullatif Karaballi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fethi Bin Muhammed Belgacem and Ahmed Abdullatif Karaballi, “Sumudu transform fundamental properties investigations and applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 91083, 23 pages, 2006. doi:10.1155/JAMSA/2006/91083